Azathioprin adása mellett kialakult haemophagocytosis szindrómával szövodött akut cytomegalovirus- fertozés

Translated title of the contribution: Acute cytomegalovirus infection-associated hemophagocytic syndrome in a patient treated with azathioprine

Tamás Kullmann, Tibor Kárász, Béla Gartner, Ákos Issekutz, Attila Oláh, István Rácz

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The authors present the case of a 21-year-old woman with ulcerative colitis. Azathioprine treatment was complicated with pancytopenia and septic shock. Acute cytomegalovirus infection related to the immunosuppressive therapy, resulting in hemophagocytosis syndrome and neutropenic fever was diagnosed. Recovery was achieved by the administration of parenteral ganciclovir, broad spectrum antibiotic and complex intensive care.

Original languageHungarian
Pages (from-to)1959-1961
Number of pages3
JournalOrvosi hetilap
Volume154
Issue number49
DOIs
Publication statusPublished - Dec 1 2013

    Fingerprint

ASJC Scopus subject areas

  • Medicine(all)

Cite this